MAUDE Adverse Event Report: Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 21026379, medical device expiration date: 2024-02-21, device manufacture date: 2021-02-17.Medical device lot #: 20126528, medical device expiration date: 2023-12-23, device manufacture date: 2020-12-21.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that y ext w/vlv ports & 2 sld clp had flushing issues.The following information was provided by the initial reporter: it was reported that they continue to have issues with the product not flushing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported that they continue to have issues with the product not flushing.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 20019e lot number 20126528 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 20019e lot number 21026379 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22feb2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A definitive root cause for the customer's experience could not be determined as no needle-free connector (smartsite) was returned.Following a small number of similar reports, bd has conducted an in-depth investigation (capa) 1998036 to identify any potential contributing factors for occlusion of this nature.The investigation has determined that a potential contributor could be the result of an insufficient amount of fluorosilicone having been injected into the piston during the assembly process.Fluorosilicone is a lubricant used to ensure proper functioning of the needle-free connector when activated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12338146
Report Number9616066-2021-51824
Device Sequence Number14563315
Product Code FPA
UDI-Device Identifier07613203012010
UDI-Public07613203012010
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20019E
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1